RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2017, Volume 102, Issue 6, Pages 807–815 (Mi mz11735)  

This article is cited in 1 scientific paper (total in 1 paper)

Localized Asymptotic Solutions of the Linearized System of Magnetic Hydrodynamics

A. I. Alliluevaabc, A. I. Shafarevichabcd

a Ishlinsky Institute for Problems in Mechanics of the Russian Academy of Sciences, Moscow
b Moscow Institute of Physics and Technology (State University), Dolgoprudny, Moscow region
c National Research Centre "Kurchatov Institute", Moscow
d Lomonosov Moscow State University

Abstract: We describe the asymptotic solutions of the Cauchy problem for the linearized system of equations of magnetic hydrodynamics with initial conditions localized near one point. It is shown that the structure of such solutions depends on whether the external magnetic field vanishes or not at this point. We discuss whether it is possible for the asymptotic solution to increase with time.

Keywords: equation of magnetic hydrodynamics, localized asymptotic solutions.

Funding Agency Grant Number
Russian Science Foundation 16-11-10282
This work was supported by the Russian Science Foundation under grant 16-11-10282.

Author to whom correspondence should be addressed

DOI: https://doi.org/10.4213/mzm11735

Full text: PDF file (468 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2017, 102:6, 737–745

Bibliographic databases:

UDC: 17.048
Received: 07.06.2017

Citation: A. I. Allilueva, A. I. Shafarevich, “Localized Asymptotic Solutions of the Linearized System of Magnetic Hydrodynamics”, Mat. Zametki, 102:6 (2017), 807–815; Math. Notes, 102:6 (2017), 737–745

Citation in format AMSBIB
\Bibitem{AllSha17}
\by A.~I.~Allilueva, A.~I.~Shafarevich
\paper Localized Asymptotic Solutions of the Linearized System of Magnetic Hydrodynamics
\jour Mat. Zametki
\yr 2017
\vol 102
\issue 6
\pages 807--815
\mathnet{http://mi.mathnet.ru/mz11735}
\crossref{https://doi.org/10.4213/mzm11735}
\elib{http://elibrary.ru/item.asp?id=30737862}
\transl
\jour Math. Notes
\yr 2017
\vol 102
\issue 6
\pages 737--745
\crossref{https://doi.org/10.1134/S0001434617110128}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000418838500012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85039424257}


Linking options:
  • http://mi.mathnet.ru/eng/mz11735
  • https://doi.org/10.4213/mzm11735
  • http://mi.mathnet.ru/eng/mz/v102/i6/p807

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Allilueva I A., Shafarevich I A., “Localized Solutions For Linearized Mhd Equations and Interaction of Alfven Modes”, Magnetohydrodynamics, 55:1-2, SI (2019), 15–21  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:213
    References:30
    First page:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019